MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/06/2025, a sales representative reported via email that an ar-15 on 08/06/2025, a sales representative reported via email that an ar-1588rtt2-ib fibertag tightrope ii implant broke during final tensioning on the femur.The case was completed, and no additional details were provided.This issue was discovered during a quad acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 08/14/2025: the button was left in the patient, as it still had the ib sutures attached, and they wanted to preserve the ib for this patient.Only the tightrope suture was removed.An ar-1588btb-2j tightrope ii btb was utilized and threaded through the broken limb of the quad tightrope.It was then shuttled into the fibertak loop while the graft remained in the femoral and tibial sockets to complete the case.They used a flipcutter for bone preparation, and bone quality was assessed as normal.The procedure required an additional 20 minutes, during which extra anesthesia was administered.No adverse effects were reported during or following the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, excessive force used during suture passing/tightening /tensioning and/or incorrect surgical technique during use.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22895015
Report Number1220246-2025-03633
Device Sequence Number8985100
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)250306(17)300228(10)15400636
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15400636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown